# SDR HEEA082831

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6720 · Tail Rotor Control System
- Part: Counterweight
- Part number: PHI214ST103
- Part serial: PHI001
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS SPINNING. REPLACED BEARING 214010774001 DUE TO ROUGH; RETAINER MS27426-3133B (2 EACH) DUE TO CORROSION; CAP 214-010-729-009 DUE TO CORROSION; CROSSHEAD 214010806105 DUE TO MECH DAMAGE; AND BEARING SET 214010856103 DUE TO CORROSION ON OUTER RACE. REPAIRED.
